MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART FRX; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHILIPS NORTH AMERICA LLC HEARTSTART FRX; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number HEARTSTART FRX
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The device may not be functioning as expected.
 
Additional Manufacturer Narrative
Updated udi.

Brand Name
HEARTSTART FRX
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
tanya deschmidt
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key23534626
Report Number3030677-2025-002454
Device Sequence Number21374182
Product Code MKJ
UDI-Device Identifier00884838006560
UDI-Public(01)00884838006560
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHEARTSTART FRX
Device Catalogue Number861304
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Initial Report FDA Received Date11/12/2025
Date Device Manufactured09/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown